MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; CREO AMP THREADED POLYAXIAL TULIP

GLOBUS MEDICAL, INC. CREO; CREO AMP THREADED POLYAXIAL TULIP
Model Number 1119.0110
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Spinal Column Injury (2081)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a creo amp threaded polyaxial tulip head has dissociated from the shank post operatively.
 
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The device was not available for evaluation.It was confirmed that the screws were assembled at the back table and that each screw head was locked.Bilateral reduction towers were used to reduce a low-grade spondylolisthesis at the l5-s1 level.It is possible that multiple factors, including the patient's obesity and high forces related to the reduction procedure at the level of the s1 screw head combined with the torque from the patient's reported twisting ultimately applied high forces on the screw construct that may have contributed to the dissociation of the right s1 screw head; however, no determinations could be made as to the cause of the reported issue.

Brand Name
CREO
Common Device Name
CREO AMP THREADED POLYAXIAL TULIP
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18837582
Report Number3004142400-2023-00169
Device Sequence Number7486390
Product Code MNH
UDI-Device Identifier00889095059656
UDI-Public00889095059656
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1119.0110
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/18/2023
Initial Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age61 YR
Patient SexMale